Editor in Chief

Zhilin Li
Ph.D. (Applied Mathematics)
Professor of Mathematics, Department of Mathematics, North Carolina State University, Raleigh, NC 27695-8205 USA
Associate Editors

Prof. Dr Abdenacer Makhlouf
University of Haute Alsace, Mulhouse, France, Faculté des Sciences et Techniques Laboratoire de Mathématiques, Informatique et Applications 6, rue des Frères Lumière 68093 Mulhouse cedex France

Achilles Tzioufas
Instituto de Matematica e Estatstica, Universidade de S~ao Paulo Rua do Mat~ao, 1010, CEP 05508-900- S~ao Paulo, Brasil

Department of Mathematics, University of Torino via Carlo Alberto 10, 10123 Torino, Italy

Abdelrahim Mousa
Department of Mathematics, Birzeit University, Palestine.

Prof. Rafael López Camino
Department of Geometry and Topology, University of Granada, Faculty of Science, Granada, Spain

Stavros Anastassiou
PhD (Dynamical Systems)
Mathematical Department, University of Patras, GR–26500, Rio, Greece.

Xun LI
Department of Applied Mathematics, the Hong Kong Polytechnic University, Hung Hom, Kowloon, Hong Kong

Mehdi Lejmi
Department of Mathematics and Computer Science, Bronx Community College, CP 315, 2155 University Avenue, Bronx, NY 10453, USA.

Alexandr Usachev
Department of Mathematical Sciences, Chalmers University of Technology/University of Gothenburg, SE-412 96 Göteborg, Sweden

Yichuan Zhao
Department of Mathematics & Statistics, Georgia State University, Atlanta, GA 30303 USA

Dr. Bishnu Prasad Lamichhane
School of Mathematical and Physical Sciences University of Newcastle University Drive Callaghan NSW 2308 Australia

Adriano Tomassini
Department of Mathematics, University of Parma, Parco Area delle Scienze, 53/A (Campus) I - 43100 PARMA Italy

Ehab Ibrahim Ibrahim Morsy
Permanent Address: Department of Mathematics, Faculty of Science, Suez Canal University, Ismailia 41522, Egypt

Hongsheng Dai
Department of Mathematical Sciences, University of Essex, Wivenhoe Park Colchester CO4 3SQ UK.

Xu Guo
School of Statistics, Building 1112A, Street No. 19, Haidian District, Beijing Normal University, Xinjiekouwai, Beijing China. ?

Shen, Yang
Department of Mathematics and Statistics, York University, Toronto, Ontario, M3J 1P3, Canada

Editorial Advisory Board
Çanakkale Onsekiz Mart University, Arts and Sciences Faculty, Terzioglu Campus, 17020, Turkey.

K. Subramani
Paul Bracken PhD, Department of Mathematics, University of Texas, Edinburg, TX 78539-2999 USA

Doan The Hieu
Department of Mathmatics, College of Education, Hue University, 32 Le Loi, Hue, Vietnam

Mehdi Rafie-Rad
Department of Mathematics, Faculty of Mathematical Sciences, University of Mazandaran, Babolsar, Iran

Editor in Chief
Zhilin Li (Ph.D. (Applied Mathematics))
Professor of Mathematics, Department of Mathematics, North Carolina State University, Raleigh, NC 27695-8205 USA


Prof. Dr. Zhilin Li is associated with Department of Mathematics, North Carolina State University, US since 1997. He was graduated from Nanking Normal University (Mathematics B.S.) in 1982. Whereas, he has completed his Master in Mathematics from University of Washington Applied in 1991. The University of Washington awarded him PhD in Applied Mathematics in 1994. He has published 127 quality manuscript since October 31, 2016. Moreover, he received the Research Grants Current and past from NSF, NIH, NSF/NIGMS, ARO, AFOSR, Oak Ridge, DOE/ARO etc. He is collaborated and affiliated with Juan Alvares, UAH, Spain; Philippe Angot, Aix-Marceille University, France; J. Chen & H. Ji, NNU, China; K Ito, SR Lubkin, NCSU; M-C Lai, Taiwan; R. Luo, UCI; J. Xia, Purdue; Hayk Mikayelyan, Nottingham. Moreover, he has advised and supervised more than 15 graduated students to complete their research projects.

Journal Highlights
Abbreviation: Adv Calc Anal
doi: http://dx.doi.org/10.21065/25205951 
Current Volume: 2 (2017)
Next volume: December, 2018 (Volume 3)
Back volumes: 1
Starting year: 2016
Nature: Online
Submission: Online
Language: English

Cross Ref
Index Copernicus
Open J-Gate
Google Scholar
MediaFinder-77,000 + Publications
OCLC WorldCat 
Root Indexing

Subject & Scope
  • Applied mathematics
  • Bioinformatics
  • Statistical analysis
  • Computation and regression
  • Compartment and module analysis
  • Algebraic Topology
  • BCK Algebra
  • Semi Rings
  • Control Theory
  • Fied Point Theory
  • Geo Mathematics
  • Group Theory and Algebraic Modeling
  • Industrial Mathematics
  • Radical Theory of Rings
  • Real Analysis, Algebra
  • Complete Analysis and Differential Geometry
  • Mechanics
  • Topology and Functional Analysis
  • Advanced Analysis
  • Methods of Mathematical Physics
  • Numerical Analysis
  • Mathematical Statistics
  • Computer Applications
  • Group Theory
  • Rings and Modules
  • Number Theory
  • Fluid Mechanics
  • Quantum Mechanics
  • Special Theory of Relatity and Analytical Mechanics
  • Electromagnetic Theory
  • Operations Research
  • Theory of Approimation and Splines
  • Advanced Functional Analysis
  • Solid Mechanics
  • Theory of Optimization

Consortium Publisher is an online publisher that enjoys global presence with International Journals

Follow Us

©2009 - 2019 Consortium Publisher Canada

Contact Info

6252 Lisgar Dr Mississauga Ontario L5N7V2 Canada
+1 (647) 526-0885